Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

On identities involving the sixth order mock theta functions


Author: Jeremy Lovejoy
Journal: Proc. Amer. Math. Soc. 138 (2010), 2547-2552
MSC (2010): Primary 33D15
Published electronically: March 3, 2010
MathSciNet review: 2607884
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present $ q$-series proofs of four identities involving sixth order mock theta functions from Ramanujan's lost notebook. We also show how Ramanujan's identities can be used to give a quick proof of four sixth order identities of Berndt and Chan.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 33D15

Retrieve articles in all journals with MSC (2010): 33D15


Additional Information

Jeremy Lovejoy
Affiliation: Laboratorie d’Informatique Algorithmique: Fondements et Applications, CNRS UMR 7089, Université Denis Diderot - Paris 7, Case 7014, 75205 Paris Cedex 13, France
Email: lovejoy@liafa.jussieu.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10296-2
Received by editor(s): November 19, 2009
Published electronically: March 3, 2010
Communicated by: Ken Ono
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.